U.S. doctors online nowAsk doctors free
New Bedford, MA
A 17-year-old female asked:

My last shot of depo-provera povera was in november & i been.having unprotected sex but now for the past week or so i been bleeding and heavy brown discharge?

1 doctor answer1 doctor weighed in
Dr. R. scott Thornton
43 years experience
Hormonal imbalance: You need to check a pregnancy test. If it is negative then you are bleeding from being in an anovulatory state where there is an imbalance of the two hormones. This can be a residual effect of the depo-provera and your gynecologist can correct it.For more info www.Askyourgynecologist.Org.
Last updated Oct 20, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.